# SDR DALA2015112007098

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 64,567 hours, 47,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 705
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 705 ABOVE LONGERON 15 ON WINDOW BELT AREA.  REMOVED DAMAGE FOUND WITHIN LIMITS OF SRM 53-05, FIG 111.  RESTORED FINISH.
